Alert archive / Ohio / Special Weather Statements in 2014
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jul 1, 2014, 9:21 PM EDT for Warren County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2014, 9:21 PM EDT (01:21 UTC)
- Expired
- Jul 1, 2014, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
County Warren County, OH
The radar
The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1854 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
109 WWUS81 KILN 020121 SPSILN SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 921 PM EDT TUE JUL 1 2014 OHZ070>072-077-078-020145- BUTLER OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH- 921 PM EDT TUE JUL 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT... SOUTHEASTERN WARREN...NORTHEASTERN HAMILTON...WESTERN CLINTON AND SOUTHEASTERN BUTLER COUNTIES THROUGH 945 PM EDT... AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTGOMERY...MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...WEST CHESTER...LOVELAND...MASON...KINGS ISLAND...MORROW...LEBANON AND BLANCHESTER. ALSO...MIAMIVILLE...PISGAH...MULBERRY...SOCIALVILLE...LANDEN... LOVELAND PARK...SPRINGVALE...DALLASBURG...GOSHEN AND MURDOCK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3955 8401 3934 8384 3912 8439 3927 8451 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jul 1, 8:06 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 1, 8:06 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 806 PM EDT TUE JUL 1 2014 .SYNOPSIS... A SLOW MOVING AND ILL-DEFINED FRONTAL BOUNDARY WILL BE THE FOCUS FOR SCATTERED THUNDERSTORM DEVELOPMENT IN A HOT AND HUMID AIRMASS TONIGHT AND WEDNESDAY. DRY WEATHER AND COOLER TEMPERATURES WILL ARRIVE WITH HIGH PRESSURE FOR THURSDAY THROUGH SATURDAY. NORMAL TEMPERATURES ARE EXPECTED ON SUNDAY IN WARM ADVECTION BEHIND THE HIGH CENTER. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A COLD FRONT IS POSITIONED NEAR DAY. LOW 70S DEW POINTS ARE OVER MOST OF THE AREA IN THE SOUTHWEST FLOW AHEAD OF THE FRONT WITH 60S IN THE FAR NORTHWEST IN THE WESTERLY FLOW BEHIND THE FRONT. LAPS SHOWS CAPES AROUND 4000 J/KG THAT IS DIMINISHING GRADUALLY THIS EVENING. CONVECTION NEAR THE FRONT HAS BECOME WIDESPREAD...SO UPDATED TO CATEGORICAL POPS FROM CVG TO DAY. SEVERAL STRONG STORMS HAVE DEVELOPED...AND ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE DUE IN PART TO RATHER POTENT WINDS ALOFT. EXPECT CONVECTION TO WEAKEN SOMEWHAT WITH LOSS OF DAYTIME HEATING...THOUGH THUNDERSTORMS WILL STILL BE LIKELY FOR MOST LOCATIONS ALONG AND SOUTH OF I-70. LOWS IN THE UPPER 60S ARE FORECAST FOR MOST SITES...WITH LOW 70S IN THE SOUTHEAST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... CONVECTION ASSOCIATED WITH THE SLOW MOVING FRONT MAY CONTINUE TO PERCOLATE ON WEDNESDAY. THE MAIN AREA FOR CONVECTION SHOULD BE IN SOUTHEAST COUNTIES CLOSE TO THE DEPARTING FRONT...BUT ISOLATED SHOWERS AND THUNDERSTORMS CANNOT BE RULED OUT FOR THE WHOLE AREA AS COOLER AIR ALOFT MOVES IN WITH AN UPPER TROUGH. ACTIVITY SHOULD DISSIPATE WEDNESDAY NIGHT WITH LOSS OF DAYTIME HEATING AND WITH FORCING EXITING THE AREA. HIGH TEMPERATURES WILL COOL A BIT ON WEDNESDAY DUE TO COLD ADVECTION...WITH HIGHS EXPECTED TO BE IN THE 80S. && .LONG TERM /THURSDAY THROUGH TUESDAY/... A MID LEVEL TROUGH WILL BE CENTERED OVER THE REGION ON THURSDAY MORNING...WITH MOISTURE SHIFTING EAST OF THE OHIO VALLEY...AND DRIER AIR BEGINNING TO FILTER IN BEHIND THE WEDNESDAY NIGHT COLD FRONT. MODEL FORECASTS HAVE TRENDED TOWARD A DRY SOLUTION FOR THURSDAY...WITH THE EXCEPTION OF THE QPF-SPLOTCHY GFS...SO A DRY FORECAST WILL BE MAINTAINED. AS A FAIRLY LARGE AREA OF HIGH PRESSURE THEN MOVES INTO THE REGION...AND HEIGHTS OVER THE OHIO VALLEY BEGIN TO RISE...A LENGTHY PERIOD OF DRY WEATHER IS EXPECTED THROUGH THE WEEKEND. THE COOLEST TEMPERATURES THROUGH THE FORECAST PERIOD ARE EXPECTED ON THURSDAY...THE CLOSEST DAY BEHIND THE COLD FRONT. SUNNIER CONDITIONS WILL ALLOW FOR A SLIGHT INCREASE IN TEMPERATURES ON FRIDAY...BUT THE AIR MASS WILL NOT REALLY BEGIN TO MODIFY UNTIL SATURDAY...WHEN WINDS ARE EXPECTED TO SHIFT AROUND TO PICK UP A SOUTHERLY COMPONENT AS THE HIGH SHIFTS EAST OF THE AREA. BY MONDAY...TEMPERATURES WILL AGAIN BY PUSHING INTO THE UPPER 80S AND NEAR 90 NEAR THE OHIO RIVER. THE LARGE-SCALE FLOW PATTERN WILL BE FAIRLY FLAT ACROSS THE ENTIRE CONUS DURING THE WEEKEND...WITH A SHALLOW RIDGE OVER THE CENTRAL AND WESTERN STATES THAT FLATTENS OUT BY THE END OF SUNDAY. EARLY NEXT WEEK...MID-LEVEL TROUGHING WILL DEVELOP OVER THE EASTERN HALF OF THE COUNTRY...PUTTING THE GREAT LAKES AND OHIO VALLEY BACK INTO A FAVORABLE POSITION FOR CONVECTION. THE FORECAST WILL SPREAD IN 20-30 PERCENT CHANCES OF PRECIPITATION INTO THE ILN CWA ON MONDAY INTO MONDAY NIGHT...WITH STORMS LOOKING A LITTLE MORE LIKELY ON TUESDAY. HOWEVER...BY THIS POINT...INDIVIDUAL SHORTWAVES AROUND THE MEAN TROUGH WILL HAVE A BIG IMPACT IN ACTUAL CONVECTIVE TIMING...AND 12Z GFSE 500MB HEIGHT SPREADS BEGIN TO LOOK QUITE WAVY AND OUT OF SYNC FROM ONE ENSEMBLE MEMBER TO THE NEXT. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... CONVECTION HAS FIRED ALONG AND S OF CDFNT RUNNING FROM NR MFD-DAY- BMG. A H5 VORT MAX IN THE FAST ZONAL FLOW IS HELPING DRIVE THIS CONVECTION. EXPECT IT TO AFFECT THE TAFS THRU ABOUT 04Z...WITH CVG/LUK SEEING THE BULK OF THE IFR CONDITIONS. MVFR CONDITIONS ARE A POSSIBILITY FOR THE REMAINING TAFS. CDFNT WILL GRADUALLY BE DRAGGED EAST WITH THE CONVECTION THIS EVENING. COOLER AIR BEHIND THE FRONT COULD INTERACT WITH THE MOISTURE FROM THE RAINFALL THIS EVENING TO PRODUCE MVFR STRATUS ESPECIALLY IN THE SRN AND EASTERN TAFS BEFORE 12Z. DRIER SURFACE AIR WILL WORK IN ON WEDNESDAY...BUT WITH COOLER AIR ALOFT...EXPECT A SC CIG TO DEVELOP DURING THE AFTN. OUTLOOK...MVFR CEILINGS POSSIBLE LATE WEDNESDAY NIGHT AND THURSDAY MORNING. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...HATZOS AVIATION...SITES
Hazardous weather outlook, Jul 1, 8:11 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 811 PM EDT TUE JUL 1 2014 INZ050-058-059-OHZ026-034-035-042>044-051-030015- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- MIAMI- 811 PM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ066-073>075-080-KYZ089>100-OHZ045-046-052>056-060>065-070>074- 077>082-088-030015- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 811 PM EDT TUE JUL 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. THUNDERSTORMS DEVELOPING ALONG A SLOW MOVING COLD FRONT MAY REACH SEVERE LIMITS...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 9:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HEAVY RAIN SPRINGBORO 39.56N 84.24W
07/01/2014 M1.07 INCH WARREN OH AMATEUR RADIO
FELL OVER PREVIOUS 20 MINUTES
&&
KURZLocal storm report, Jul 1, 9:10 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 PM EDT TUE JUL 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND GST AURORA 39.07N 84.90W
07/01/2014 M64 MPH DEARBORN IN PUBLIC
REPORT CALLED IN BY BROADCAST MEDIA.
&&
BCSpecial weather statement, Jul 1, 9:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
912 PM EDT TUE JUL 1 2014
INZ080-KYZ089>091-094-095-020145-
SWITZERLAND IN-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-GRANT KY-
912 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...GALLATIN...
EASTERN CARROLL...BOONE...EXTREME NORTHERN OWEN AND SWITZERLAND
COUNTIES THROUGH 945 PM EDT...
AT 910 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ETHERIDGE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW AND CRITTENDEN.
ALSO...QUERCUS GROVE...GLENCOE...EGYPT BOTTOM...EAGLE HILL...
PATRIOT...STEELE BOTTOM...NAPOLEON...ELLISTON...RYLE AND BIG BONE
LICK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3894 8465 3882 8461 3880 8461 3879 8459
3874 8458 3865 8499 3882 8506Special weather statement, Jul 1, 9:19 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT TUE JUL 1 2014
OHZ054-055-064-020145-
FRANKLIN OH-MADISON OH-PICKAWAY OH-
919 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PICKAWAY...SOUTHEASTERN
MADISON AND SOUTHERN FRANKLIN COUNTIES THROUGH 945 PM EDT...
AT 914 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BIG
PLAIN...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GROVE CITY AND DOWNTOWN
COLUMBUS.
ALSO...LILLY CHAPEL...WRIGHTSVILLE...DERBY...GEORGESVILLE...
HARRISBURG...DARBYDALE...ORIENT...PORT COLUMBUS AIRPORT...DUVALL AND
WHITEHALL ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3982 8283 3977 8283 3970 8336 3985 8343
4001 8289 3982 8282Special weather statement, Jul 1, 9:20 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
920 PM EDT TUE JUL 1 2014
OHZ054-062-063-072-020145-
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
920 PM EDT TUE JUL 1 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...SOUTHEASTERN
GREENE...FAYETTE AND NORTHERN CLINTON COUNTIES THROUGH 945 PM EDT...
AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BOWERSVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SABINA...JEFFERSONVILLE
AND WASHINGTON COURT HOUSE.
ALSO...ROSEMOOR...OCTA...MILLEDGEVILLE...JASPER MILLS...BOOKWALTER
AND BLOOMINGBURG ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
LAT...LON 3955 8327 3937 8385 3958 8398 3974 8343
3957 8326
KURZSpecial weather statement, Jul 1, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 921 PM EDT TUE JUL 1 2014 OHZ070>072-077-078-020145- BUTLER OH-CLINTON OH-HAMILTON OH-WARREN OH-CLERMONT OH- 921 PM EDT TUE JUL 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLERMONT... SOUTHEASTERN WARREN...NORTHEASTERN HAMILTON...WESTERN CLINTON AND SOUTHEASTERN BUTLER COUNTIES THROUGH 945 PM EDT... AT 919 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MONTGOMERY...MOVING NORTHEAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... PEA SIZE HAIL... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILFORD...WEST CHESTER...LOVELAND...MASON...KINGS ISLAND...MORROW...LEBANON AND BLANCHESTER. ALSO...MIAMIVILLE...PISGAH...MULBERRY...SOCIALVILLE...LANDEN... LOVELAND PARK...SPRINGVALE...DALLASBURG...GOSHEN AND MURDOCK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3955 8401 3934 8384 3912 8439 3927 8451
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:23 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jul 1, 8:27 PM EDT | Special Weather Statement | ILN | Butler | 33 min |
| Jul 1, 8:30 PM EDT | Areal Flood Advisory | ILN | Butler, Hamilton | 3 hr |
| Jul 1, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 36 min |
| Jul 1, 8:54 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 36 min |
| Jul 1, 8:59 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| Jul 1, 8:59 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Jul 1, 9:19 PM EDT | Special Weather Statement | ILN | Franklin | 26 min |
| Jul 1, 9:20 PM EDT | Special Weather Statement | ILN | Clinton, Fayette | 25 min |
| Jul 1, 9:37 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Madison, Warren | 3 hr |
| Jul 1, 9:38 PM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 1, 9:42 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Jul 1, 9:44 PM EDT | Special Weather Statement | ILN | Fairfield, Fayette, Franklin, Licking, Pickaway | 46 min |
| Jul 1, 9:47 PM EDT | Special Weather Statement | ILN | Highland | 43 min |
| Jul 1, 10:03 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Licking, Madison, Pickaway | 3 hr |
| Jul 1, 10:03 PM EDT | Special Weather Statement | ILN | Ross | 27 min |
| Jul 1, 10:29 PM EDT | Special Weather Statement | ILN | Fairfield, Highland, Licking, Pickaway, Pike, Ross | 31 min |
| Jul 1, 10:32 PM EDT | Special Weather Statement | ILN | Adams | 28 min |
| Jul 1, 10:45 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 30 min |
| Jul 1, 10:56 PM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 6 hr |
| Jul 1, 11:06 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 1, 11:20 PM EDT | Special Weather Statement | ILN | Pike | 25 min |
| Jul 2, 5:01 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 7 hr |
| Jul 1, 8:34 PM EDT | Special Weather Statement | ILN | Boone | 26 min |
| Jul 1, 8:42 PM EDT | Special Weather Statement | ILN | Carroll | 33 min |
| Jul 1, 9:12 PM EDT | Special Weather Statement | ILN | Gallatin | 33 min |
| Jul 1, 10:37 PM EDT | Special Weather Statement | ILN | Mason, Robertson | 38 min |
| Jul 1, 11:15 PM EDT | Special Weather Statement | ILN | Lewis | 45 min |
| Jul 1, 8:01 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ohio, Ripley | 29 min |
| Jul 1, 8:13 PM EDT | Special Weather Statement | ILN | Switzerland | 32 min |
| Jul 1, 8:18 PM EDT | Areal Flood Advisory | ILN | Ripley | 3 hr |
Nearby
Special Weather Statements in Ohio, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.